2019
Том 71
№ 7

All Issues

Wang J.

Articles: 1
Article (English)

Hermite-Hadamard-type inequalities for r-convex functions using Riemann-Liouville fractional integrals

Deng J., Fečkan M., Wang J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 2. - pp. 175-191

By using two fundamental fractional integral identities, we derive some new Hermite – Hadamard-type inequalities for differentiable r-convex functions and twice-differentiable r-convex functions involving Riemann – Liouville fractional integrals.